# SDR SIMA991961

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9HB000593312
- Condition: Missing
- Location: Row 8bc
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - EMERGENCY LIGHT AT SEAT 8BC IS MISSING.  REPLACED EMERGENCY LIGHT PANEL ASSEMBLY.  OPERATIONAL CHECKED GOOD.  (X)
